Nov 2, 2012
I believe that the libido loss was a result of nerve dysfunction and actually its semi active can it have a remedy for it and if yes which one.
Response from Dr. Henry
Loss of libido due to nerve dysfunction can be difficult to successfully manage in the setting of AIDS/use of HIV and many other drugs. Can you provide more details about your HIV history and current HIV regimen as well as what tests have been done to assess pelvic nerve dysfunction. KH
Late night events and Efavirenz
- Groin Pain After Swallowing Cum Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
- How To Get Rid Of Vaginal Discharge?
- Does Having Diarrhea Affect Absorption Of HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.